Advertisement

What if I take too much milnacipran?

You may have taken too much milnacipran if you begin to experience certain side effects, such as confusion, dizziness and extreme sleepiness. Call your local poison control center at 1-800-222-1222 and ask for help. If you suspect that someone in your care has taken an overdose of milnacipran and he or she is not breathing or unconscious, call local emergency services at 911.

Continue Learning about Antidepressant

Are Antidepressants Safe to Take During Pregnancy?
Are Antidepressants Safe to Take During Pregnancy?
Research suggests that depression is diagnosed twice as often in women as it is in men, and it typically presents during a woman’s childbearing years....
Read More
What is a dual-action antidepressant?
Donna Hill Howes, RNDonna Hill Howes, RN
A dual-action antidepressant, such as Effexor, is a depression medication that also treats physi...
More Answers
What should I know before taking doxepin?
Donna Hill Howes, RNDonna Hill Howes, RN
It is not known if doxepin is safe or effective for children and teens under 18 years of age.  If y...
More Answers
What Is Treatment-Resistant Depression?
What Is Treatment-Resistant Depression?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.